Alert archive / Texas / Red Flag Warnings in 2018
Red Flag Warning 10, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Feb 25, 2018, 3:12 PM CST for 13 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Feb 26, 2018, 11:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2018, 3:12 PM CST (21:12 UTC)
- In effect from
- Feb 26, 2018, 11:00 AM CST
- Expired
- Feb 26, 2018, 7:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 72 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3579 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
140 WWUS84 KAMA 252112 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 312 PM CST Sun Feb 25 2018 TXZ011>013-016>018-261200- /O.UPG.KAMA.FW.A.0010.180226T1700Z-180227T0100Z/ /O.NEW.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/ /O.CON.KAMA.FW.W.0009.000000T0000Z-180226T0100Z/ Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong- 312 PM CST Sun Feb 25 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL TEXAS PANHANDLE... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 11 AM to 7 PM CST Monday. The Fire Weather Watch is no longer in effect. * Affected Area...In Texas...Oldham...Potter...Carson...Deaf Smith...Randall and Armstrong. * 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH. * Relative Humidity...As low as 8 to 13 percent. * Red Flag Threat Index...3 to 6. * Timing...Critical fire weather conditions are expected to continue through around 7 PM this evening. Critical fire weather conditions are expected to begin around 11 AM Monday and end around 7 PM Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ OKZ001-002-TXZ001>003-006>008-261200- /O.UPG.KAMA.FW.A.0010.180226T1700Z-180227T0100Z/ /O.NEW.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/ Cimarron-Texas-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson- 312 PM CST Sun Feb 25 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND CENTRAL TEXAS AND OKLAHOMA PANHANDLES... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 11 AM to 7 PM CST Monday. The Fire Weather Watch is no longer in effect. * Affected Area...In Oklahoma...Cimarron and Texas. In Texas... Dallam...Sherman...Hansford...Hartley...Moore and Hutchinson. * 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH. * Relative Humidity...As low as 8 to 13 percent. * Red Flag Threat Index...3 to 6. * Timing...Critical fire weather conditions are expected to begin around 11 AM Monday and end around 7 PM Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ Schneider For more information from the National Weather Service visit... www.weather.gov/ama
4 follow-up statements
120 WWUS84 KAMA 260253 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 853 PM CST Sun Feb 25 2018 OKZ001-002-TXZ001>003-006>008-011>013-016>018-261500- /O.CON.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/ Cimarron-Texas-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson- Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong- 853 PM CST Sun Feb 25 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CST MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL TEXAS PANHANDLE... * Affected Area...In Oklahoma...Cimarron and Texas. In Texas... Dallam...Sherman...Hansford...Hartley...Moore...Hutchinson... Oldham...Potter...Carson...Deaf Smith...Randall and Armstrong. * 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH. * Relative Humidity...As low as 10 to 13 percent. * Red Flag Threat Index...3 to 6. * Timing...Critical fire weather conditions are expected to continue through around 7 PM this evening. Critical fire weather conditions are expected to begin around 11 AM Monday and end around 7 PM Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ For more information from the National Weather Service visit... www.weather.gov/ama
986 WWUS84 KAMA 260810 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 210 AM CST Mon Feb 26 2018 OKZ003-TXZ004-270100- /O.EXA.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/ Beaver-Ochiltree- 210 AM CST Mon Feb 26 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR BEAVER AND OCHILTREE COUNTIES... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 11 AM this morning to 7 PM CST this evening. * Affected Area...In Oklahoma...Beaver. In Texas...Ochiltree. * 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH. * Relative Humidity...As low as 10 to 13 percent. * Red Flag Threat Index...3 to 6. * Timing...Critical fire weather conditions are expected to continue through around 7 PM this evening. Critical fire weather conditions are expected to begin around 11 AM Monday and end around 7 PM Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ OKZ001-002-TXZ001>003-006>008-011>013-016>018-270100- /O.CON.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/ Cimarron-Texas-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson- Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong- 210 AM CST Mon Feb 26 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL TEXAS PANHANDLE... * Affected Area...In Oklahoma...Cimarron and Texas. In Texas... Dallam...Sherman...Hansford...Hartley...Moore...Hutchinson... Oldham...Potter...Carson...Deaf Smith...Randall and Armstrong. * 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH. * Relative Humidity...As low as 9 to 13 percent. * Red Flag Threat Index...3 to 6. * Timing...Critical fire weather conditions are expected to continue through around 7 PM this evening. Critical fire weather conditions are expected to begin around 11 AM Monday and end around 7 PM Monday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ For more information from the National Weather Service visit... www.weather.gov/ama
033 WWUS84 KAMA 261628 CCA RFWAMA URGENT - FIRE WEATHER MESSAGE...CORRECTED National Weather Service Amarillo TX 1028 AM CST Mon Feb 26 2018 OKZ003-TXZ004-270100- /O.COR.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/ Beaver-Ochiltree- 1028 AM CST Mon Feb 26 2018 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR BEAVER AND OCHILTREE COUNTIES... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 11 AM this morning to 7 PM CST this evening. * Affected Area...In Oklahoma...Beaver. In Texas...Ochiltree. * 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH. * Relative Humidity...As low as 10 to 13 percent. * Red Flag Threat Index...3 to 6. * Timing...Critical fire weather conditions are expected to begin around 11 AM today and end around 7 PM this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ OKZ001-002-TXZ001>003-006>008-011>013-016>018-270100- /O.COR.KAMA.FW.W.0010.180226T1700Z-180227T0100Z/ Cimarron-Texas-Dallam-Sherman-Hansford-Hartley-Moore-Hutchinson- Oldham-Potter-Carson-Deaf Smith-Randall-Armstrong- 1028 AM CST Mon Feb 26 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL TEXAS PANHANDLE... * Affected Area...In Oklahoma...Cimarron and Texas. In Texas... Dallam...Sherman...Hansford...Hartley...Moore...Hutchinson... Oldham...Potter...Carson...Deaf Smith...Randall and Armstrong. * 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH. * Relative Humidity...As low as 9 to 13 percent. * Red Flag Threat Index...3 to 6. * Timing...Critical fire weather conditions are expected to begin around 11 AM today and end around 7 PM this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ Schneider For more information from the National Weather Service visit... www.weather.gov/ama
874 WWUS84 KAMA 262110 RFWAMA URGENT - FIRE WEATHER MESSAGE National Weather Service Amarillo TX 310 PM CST Mon Feb 26 2018 TXZ001-006-011-016-271200- /O.NEW.KAMA.FW.W.0011.180227T1700Z-180228T0100Z/ /O.NEW.KAMA.FW.A.0011.180228T1700Z-180301T0100Z/ /O.CON.KAMA.FW.W.0010.000000T0000Z-180227T0100Z/ Dallam-Hartley-Oldham-Deaf Smith- 310 PM CST Mon Feb 26 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL TEXAS PANHANDLE... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN TEXAS AND OKLAHOMA PANHANDLES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF THE TEXAS PANHANDLE... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 11 AM to 7 PM CST Tuesday. A Fire Weather Watch has also been issued. This Fire Weather Watch for strong winds and low relative humidity is in effect from Wednesday morning through Wednesday evening. * Affected Area...In Texas...Dallam...Hartley...Oldham and Deaf Smith. * 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH. * Relative Humidity...As low as 9 to 13 percent. * Red Flag Threat Index...3 to 6. * Timing...Critical fire weather conditions are expected to end around 7 PM this evening. Critical fire weather conditions are expected to begin around 11 AM and end around 7 PM Tuesday and Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. A Fire Weather Watch means that the potential for critical fire weather conditions exists. Listen for later forecasts and possible red flag warnings. && $$ OKZ001-271200- /O.NEW.KAMA.FW.W.0011.180227T1700Z-180228T0100Z/ /O.CON.KAMA.FW.W.0010.000000T0000Z-180227T0100Z/ Cimarron- 310 PM CST Mon Feb 26 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL TEXAS PANHANDLE... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CST TUESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN TEXAS AND OKLAHOMA PANHANDLES... The National Weather Service in Amarillo has issued a Red Flag Warning for strong winds and low relative humidity, which is in effect from 11 AM to 7 PM CST Tuesday. * Affected Area...In Oklahoma...Cimarron. * 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH. * Relative Humidity...As low as 9 to 13 percent. * Red Flag Threat Index...3 to 6. * Timing...Critical fire weather conditions are expected to end around 7 PM this evening. Critical fire weather conditions are expected to begin around 11 AM and end around 7 PM Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ TXZ007-008-012-013-017-018-271200- /O.NEW.KAMA.FW.A.0011.180228T1700Z-180301T0100Z/ /O.CON.KAMA.FW.W.0010.000000T0000Z-180227T0100Z/ Moore-Hutchinson-Potter-Carson-Randall-Armstrong- 310 PM CST Mon Feb 26 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH CENTRAL TEXAS PANHANDLE... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF THE TEXAS PANHANDLE... The National Weather Service in Amarillo has issued a Fire Weather Watch for strong winds and low relative humidity, which is in effect from Wednesday morning through Wednesday evening. * Affected Area...In Texas...Moore...Hutchinson...Potter... Carson...Randall and Armstrong. * 20 Foot Winds...Southwest 20 to 30 MPH with gusts up to 40 MPH. * Relative Humidity...As low as 9 to 13 percent. * Red Flag Threat Index...3 to 6. * Timing...Critical fire weather conditions are expected to end around 7 PM this evening. Critical fire weather conditions are expected to begin around 11 AM and end around 7 PM Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. A Fire Weather Watch means that the potential for critical fire weather conditions exists. Listen for later forecasts and possible red flag warnings. && $$ OKZ002-003-TXZ002>004-270100- /O.CON.KAMA.FW.W.0010.000000T0000Z-180227T0100Z/ Texas-Beaver-Sherman-Hansford-Ochiltree- 310 PM CST Mon Feb 26 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR BEAVER AND OCHILTREE COUNTIES... * Affected Area...In Oklahoma...Texas and Beaver. In Texas... Sherman...Hansford and Ochiltree. * 20 Foot Winds...Southwest 15 to 25 MPH with gusts up to 35 MPH. * Relative Humidity...As low as 10 to 13 percent. * Red Flag Threat Index...3 to 6. * Timing...Critical fire weather conditions are expected to end around 7 PM this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or will shortly. A combination of strong winds...low relative humidity...and warm temperatures will create favorable weather for rapid fire growth and spread. Avoid activities that promote open flames and sparks. && $$ TXZ009-014-015-019-020-271200- /O.NEW.KAMA.FW.A.0011.180228T1700Z-180301T0100Z/ Roberts-Gray-Wheeler-Donley-Collingsworth- 310 PM CST Mon Feb 26 2018 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF THE TEXAS PANHANDLE... The National Weather Service in Amarillo has issued a Fire Weather Watch for strong winds and low relative humidity, which is in effect from Wednesday morning through Wednesday evening. * Affected Area...In Texas...Roberts...Gray...Wheeler...Donley and Collingsworth. * 20 Foot Winds...Southwest winds 20 to 30 mph with gusts near 40 mph. * Relative Humidity...10 to 15 percent. * Red Flag Threat Index...2 to 4. * Timing...Critical fire weather conditions are expected to begin around 11 AM and end around 7 PM Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that the potential for critical fire weather conditions exists. Listen for later forecasts and possible red flag warnings. && $$ Schneider For more information from the National Weather Service visit... www.weather.gov/ama
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Feb 25, 3:08 PM CST, 4 minutes earlier.
Area forecast discussion, Feb 25, 3:08 PM CST, 4 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
308 PM CST Sun Feb 25 2018
.DISCUSSION...
An upper trough will push east across the Panhandles this evening
and will usher in a surface boundary tracking north to south
across the forecast area. Surface trough to develop to the lee of
the Rockies across eastern Colorado and eastern New Mexico
tonight. The surface trough will deepen by Monday allowing for a
20 to 30 knot LLJ to develop mainly across the western half or
third of the Panhandles around 09Z to 12Z Monday. The southwesterly
winds should mix down to the surface by mid to late morning
Monday and continue through the afternoon hours. Southerly to
southwesterly 35 to 45 knot LLJ to develop Monday night as a cold
front pushes south through the central Plains and central Rockies
Tuesday.
Surface trough will track east across the forecast area ahead of
the cold front Tuesday as a surface low develops over southeastern
Colorado. Surface low will track southeast across the northeastern
quadrant of the Panhandles Tuesday night and into the western
portions of Oklahoma Wednesday. Cold front to push south and west
across the Panhandles Wednesday with another surface low developing
over northeastern New Mexico by Wednesday afternoon. Cold front
to push across all of the forecast area Wednesday evening and
Wednesday night. Open wave to track east out of the southwestern
states and southern Rockies Wednesday to push across the
Panhandles by Wednesday evening. Most of any precip will remain
mainly north and east of the forecast area Wednesday afternoon
into Wednesday evening. Kept the forecast dry for now through the
extended period as both the GFS and ECMWF mostly dry. Upper ridge
will build in over the Panhandles Thursday with southwesterly
upper flow Friday through the upcoming weekend.
Schneider
&&
.FIRE WEATHER...
Critical fire weather conditions are forecast to develop Monday
mainly across the western Panhandles and some portions of the
central Panhandles. Elevated fire weather conditions are expected
elsewhere. 20 foot downsloping southwesterly winds will increase
to around 15 to 25 mph with gusts up to 35 mph and minimum
humidities will be near 8 to 13 percent. RFTI's are forecast to be
around 3 to 6 mainly along and west of a Guymon to Amarillo line.
Mainly elevated fire weather conditions are expected across the
western Panhandles Tuesday with RFTI's forecast to be near 1 to 3
and southwesterly 20 foot winds will be near 15 mph or 15 to 20
mph with occasional gusts near 25 mph.
Elevated to critical fire weather conditions are expected across
much of the Panhandles Wednesday, Friday and Saturday with RFTI's
forecast to be near 1 to 3.
Schneider
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 23 63 35 69 36 / 0 0 0 10 0
Beaver OK 20 64 36 68 33 / 0 0 0 5 0
Boise City OK 21 62 31 68 30 / 0 0 0 0 0
Borger TX 26 66 39 71 39 / 0 0 0 10 0
Boys Ranch TX 21 65 34 71 33 / 0 0 5 5 0
Canyon TX 21 64 33 71 35 / 0 0 5 10 0
Clarendon TX 27 64 35 69 40 / 0 0 5 10 5
Dalhart TX 18 63 30 69 30 / 0 0 0 5 0
Guymon OK 21 65 33 70 32 / 0 0 0 5 0
Hereford TX 21 63 34 70 34 / 0 0 5 5 0
Lipscomb TX 23 64 38 68 38 / 0 0 0 10 5
Pampa TX 25 62 37 67 38 / 0 0 0 10 0
Shamrock TX 27 65 37 65 41 / 0 0 5 10 5
Wellington TX 27 66 38 67 43 / 0 0 5 10 5
&&
.AMA Watches/Warnings/Advisories...
TX...Red Flag Warning until 7 PM CST this evening for the following
zones: Armstrong...Carson...Deaf Smith...Oldham...Potter...
Randall.
Red Flag Warning from 11 AM to 7 PM CST Monday for the following
zones: Armstrong...Carson...Dallam...Deaf Smith...
Hansford...Hartley...Hutchinson...Moore...Oldham...Potter...
Randall...Sherman.
OK...Red Flag Warning from 11 AM to 7 PM CST Monday for the following
zones: Cimarron...Texas.
&&
16/11Hazardous weather outlook, Feb 25, 3:11 PM CST, 1 minute before
Hazardous Weather Outlook National Weather Service Amarillo TX 311 PM CST Sun Feb 25 2018 OKZ001>003-TXZ001>020-261200- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- 311 PM CST Sun Feb 25 2018 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Elevated fire weather conditions are expected across the west central Texas Panhandle. Critical fire weather conditions are expected across the southwest and south central Texas Panhandle, where a Red Flag Warning continues in effect until 7 PM this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Elevated to critical fire weather conditions are expected on Monday across the Panhandles, with western sections being at the greatest risk. A Red Flag Warning is in effect Monday for the western and central portions of the Panhandles. Elevated to critical fire weather conditions will be possible on Tuesday, Wednesday, Friday and Saturday across mainly western and southern parts of the Texas and Oklahoma Panhandles. Wednesday and Friday appear to be the day of greatest concern, with the greatest threat for critical fire weather conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. Area fire managers and emergency officials should be alert for elevated to critical fire weather conditions today through Wednesday, and again Friday and Saturday. Schneider
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 3:51 AM CST | Red Flag Warning | AMA | Armstrong, Carson, Deaf Smith, Oldham, Potter, Randall | 15 hr |
Nearby
Red Flag Warnings in Texas, 2018Red Flag Warnings in Oklahoma, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.